MAUDE Adverse Event Report: SMITHS MEDICAL INTERNATIONAL, LTD. PORTEX BACTERIAL VIRAL FILTER; FILTER, BACTERIAL, BREATHING-CIRCUIT

SMITHS MEDICAL INTERNATIONAL, LTD. PORTEX BACTERIAL VIRAL FILTER; FILTER, BACTERIAL, BREATHING-CIRCUIT
Model Number 62.002.0079.4244/711CRSA
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/20/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturing device history record review was not performed because manufacturing records are retained by the supplier at their manufacturing site and are not readily available for review.A product sample was received for evaluation.Visual inspection was performed.Visual inspection found the gas sampling port was broken at the base of the housing.The root cause of the reported issue was found to be component failure - supplied item fault.The sample will be sent to the supplier.This issue will be monitored for any increase in occurrence.If the occurrence of this issue increases significantly, additional corrective actions will be taken.
 
Event or Problem Description
It was reported that during the pre-use check, the sampling port was found broken (damaged) from the base.No patient injury was reported.No additional information is available for this complaint.

Brand Name
PORTEX BACTERIAL VIRAL FILTER
Common Device Name
FILTER, BACTERIAL, BREATHING-CIRCUIT
Manufacturer (Section D)
SMITHS MEDICAL INTERNATIONAL, LTD.
boundary road
hythe, kent CT21 6JL
UK  CT21 6JL
Manufacturer (Section G)
SMITHS MEDICAL INTERNATIONAL, LTD.
boundary road
hythe, kent CT21 6JL
UK   CT21 6JL
Manufacturer Contact
jim vegel
6000 nathan lane north
7-1-1 akasaka,
minneapolis, MN 55442
MDR Report Key15262233
Report Number3012307300-2022-15712
Device Sequence Number20270129
Product Code CAH
UDI-Device Identifier15019315083297
UDI-Public15019315083297
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K033008
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/01/2025
Device Model Number62.002.0079.4244/711CRSA
Device Catalogue Number2874
Device Lot NumberLT2011
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/26/2022
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2022
Initial Report FDA Received Date08/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/28/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown